Canadian Mathematical Society
  location:  PublicationsjournalsCJM
Volume 68 Number 1 (Feb 2016)

Looking for a printed back issue?
  The SL$(2, C)$ Casson Invariant for Knots and the $\hat{A}$-polynomial
Boden, Hans Ulysses; Curtis, Cynthia L
24   Abelian Surfaces with an Automorphism and Quaternionic Multiplication
Bonfanti, Matteo Alfonso; van Geemen, Bert
44   Strongly Summable Ultrafilters, Union Ultrafilters, and the Trivial Sums Property
Fernández Bretón, David J.
67   A Lower Bound on the Euler-Poincaré Characteristic of Certain Surfaces of General Type with a Linear Pencil of Hyperelliptic Curves
Ishida, Hirotaka
88   Pathological Phenomena in Denjoy-Carleman Classes
Jaffe, Ethan Y.
109   Constrained Approximation with Jacobi Weights
Kopotun, Kirill; Leviatan, Dany; Shevchuk, Igor
129   Lower Escape Rate of Symmetric Jump-diffusion Processes
Shiozawa, Yuichi
  Non-stable $K_1$-functors of Multiloop Groups
Stavrova, Anastasia
179   Metaplectic Tensor Products for Automorphic Representation of $\widetilde{GL}(r)$
Takeda, Shuichiro

© Canadian Mathematical Society, 2018 :